Accueil > Résultats de la recherche > Suite de la publication

Speeding up the Scalar Multiplication on Binary Huff Curves using the Frobenius Map

This paper introduces the scalar multiplication on Huff elliptic curves defi ned over a fi nite field of even characteristic using the Frobenius expansion.


Auteur(s) : Ahmed Youssef Ould Cheikh, Demba Sow, Djiby Sow
Pages : 09-16
Année de publication : 2014
Revue : International Journal of Algebra
N° de volume : 8
Type : Article
Mise en ligne par : SOW Demba